# SDR DLM90071396

- Difficulty date: October 29, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 34,197 hours, 17,947 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E JUST O/B OF SLAT-TRACK NR 4 SKIN IS GOUGED.  REPAIRED L/E WING IAW SRM 57-20-01 FIG II VOL II ON N/R 5200-0045 AT HMV-2 IN OKC.
